Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9083
Title: A fourth‐order difference method for elliptic equations with nonlinear first derivative terms
Authors: Jain, Manoj Kumar
Jain R.K.
Mohanty R.K.
Published in: Numerical Methods for Partial Differential Equations
Abstract: We present a nine‐point fourth‐order finite difference method for the nonlinear second‐order elliptic differential equation Auxx + Buyy = f(x, y, u, ux, uy) on a rectangular region R subject to Dirichlet boundary conditions u(x, y) = g(x, y) on ∂R. We establish, under appropriate conditions O(h4)‐convergence of the finite difference scheme. Numerical examples are given to illustrate the method and its fourth‐order convergence. Copyright © 1989 Wiley Periodicals, Inc.
Citation: Numerical Methods for Partial Differential Equations (1989), 5(2): 87-95
URI: https://doi.org/10.1002/num.1690050203
http://repository.iitr.ac.in/handle/123456789/9083
Issue Date: 1989
ISSN: 0749159X
Author Scopus IDs: 57225721930
26659438700
22938082300
Author Affiliations: Jain, M.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Jain, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Mohanty, R.K., Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Corresponding Author: Jain, M.K.; Department of Mathematics, Indian Institute of Technology, Hauz Khas, New Delhi, 110016, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.